# SDR YENA2023080800918

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,207 hours, 20,552 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG RIB 18 TO RIB 19 ON RH WING;  REF AEROMAN WO2023 132/1 NR2023-403107 -- REF JB NR 00013 FOR THE FUR CREATION.--REMOVED CORROSION LOCATED RIB 18 PLUS 15.163 INCHES TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG AREA RH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS I.A.W. A320 SRM 57-21-11-283-007 STEP 2.A. FIGURE 001 (SHEET 1), (SHEET 6), (SHEET 7), (SHEET 8), (SHEET 10), FIGURE 005 (SHEET 1), PERCENTAGE REWORKED FROM NOMINAL SKIN THICKNESS IS: 19.79% THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 20000FC, 40000 FH, SUBSEQUENT INSPECTION AT INTERVALS OF 9000FC, 18000 FH, METHOD OF INSPECTION DETAIL VISUAL INSPECTION I.AW. SRI 57-21-11-205-008. TABLE 001-FUR-A320-57-0084. (CONSIDERED AS A MAJOR REPAIR)
